# SDR REXA201100687

- Difficulty date: October 7, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 20,630 hours, 17,879 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR FLOOD LIGHTS AT PAX ENTRANCE ALL INOP.  CORRECTED WIRING TO PASSENGER ENTRANCE EMERGENCY LIGHTS PER WDM 33-40-00 OC GOOD AMM 33-40-00.  OK FOR SERVICE.
